# SDR DALA2019032201930

- Difficulty date: March 21, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 49,806 hours, 21,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 MAIN CABIN FLOOR STRUCTURE STABILIZER STRAP AT STA. 370 LBL 24 IS CRACKED. CORRECTIVE ACTION: REPAIRED MAIN CABIN STRUCTURE STABILIZER STRAP AT STA 370 LBL 24 IAW SRM. (0996345)
